Facebook Pixel

I had unprotected sex a week after my period

By August 3, 2016 - 1:24am
Rate This

I took the morning after pill 69hours after the incident and I experienced some of the side effects of the pill about 4hours after taking the pill and I thought everything was okay but then I got my periods for 3days which is shorter than I normally do coz they last for 5 days and the first day was normal but the last 2days I had a very light flow,could it be that the pill failed? Is it possible that i can b pregnant?

Add a Comment1 Comments


Hello noxolobm,

Welcome to the EmpowHER community. I am glad you reached out to us with your concern.

There is nothing to worry about. Changes in the menstrual cycle are one side effect of an emergency contraceptive. The next period can start earlier or later than expected. Flow can be lighter or heavier than normal.

Your menstrual cycle should return to normal next month. If not, or if you have further concerns, please speak with your gynecologist.


August 3, 2016 - 8:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!